T Nation

Low Libido?

Goodluck Jersey. Let us know what you conclude, I’m sure it will be of interest to us all.

[quote]morepain wrote:
my overall point being i don’t think many people need any AI at all on only 500mg of test per week, and when they throw it in there they drive estrogen to nondetectable levels and typically overeact and do something crazy like increase the anti-estrogen or add some other compound. How about taking LESS drugs first and see whta that does? seems pretty simple[/quote]

^^^Wisdom

This post was flagged by the community and is temporarily hidden.

buying plane ticket now…

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
Personally, I say swap a’sin for a’dex, since a’dex is non-suicidal, meaning that it only takes a short time for dosage changes to be felt, making the dose titration much easier to get your head around.

Part of the problem with a’sin is that until the body make new aromatase enzyme, the amount of E will not increase, despite a dose reduction in the a’sin.

BBB[/quote]

I’m pretty late, sorry, but I completely agree here. From experience, I can feel changes in my dosage of arimidex pretty much after 12 hours or so. I have never used aromasin, but from what I gather from what you’ve written and personal experience, it sounds to me as if you are having a problem with estrogen being too low, rather than too high. My libido takes a pretty well immediate dive when I get my estrogen too low. Well before joint pain issues start to arise. To tell the truth, I have never had joint pain issues as a result of low estrogen, even when I stupidly tried using letrozole to get rid of existing gyno for a few weeks and I am certain I had pretty well zero estrogen for that time and took forever recovering as well (no libido for about a month, not fully recovered for more than three months…very not-good feeling).

[quote]Cortes wrote:
bushidobadboy wrote:
Personally, I say swap a’sin for a’dex, since a’dex is non-suicidal, meaning that it only takes a short time for dosage changes to be felt, making the dose titration much easier to get your head around.

Part of the problem with a’sin is that until the body make new aromatase enzyme, the amount of E will not increase, despite a dose reduction in the a’sin.

BBB

I’m pretty late, sorry, but I completely agree here. From experience, I can feel changes in my dosage of arimidex pretty much after 12 hours or so. I have never used aromasin, but from what I gather from what you’ve written and personal experience, it sounds to me as if you are having a problem with estrogen being too low, rather than too high. My libido takes a pretty well immediate dive when I get my estrogen too low. Well before joint pain issues start to arise. To tell the truth, I have never had joint pain issues as a result of low estrogen, even when I stupidly tried using letrozole to get rid of existing gyno for a few weeks and I am certain I had pretty well zero estrogen for that time and took forever recovering as well (no libido for about a month, not fully recovered for more than three months…very not-good feeling).
[/quote]

Ill pretty much third everything that was said here. Changes from the dosage of adex are noticed within a 12-18ish hour period for me as well. I base my dosage on appearance of my nipples and adjust accordingly.

Libido is night and day difference depending on how well the estrogen is controlled with myself.

Alright, well I have fantastic news. I increased my dosage of aromasin to 25mgs a day also I ended my use of prami on morepain’s suggestion. Well I wish every problem was this easy to solve lol. Two days of 25mgs made me as horny as ever. Twice last night and twice this morning just as it should be haha. Thanks everyone for the great suggestions!

Good for you! :wink:

Yeah, that was way to simple of a solution. I feel like an idiot for not playing with my AI dose before posting a question. haha

Don’t worry about it.

As you can see the question even divided most of the experienced posters we have here too, so clearly isn’t quite as ‘newb’ a question as one would think :slight_smile: